MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SLIP SLEEVE FOR THREADED HOLDING SLEEVE; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH SLIP SLEEVE FOR THREADED HOLDING SLEEVE; MISC ORTHO SURGICAL INSTR
Catalog Number 03.614.036
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient was underwent for a posterior cervical spinal fusion in c1-c2 treating atlantoaxial subluxation on (b)(6) 2020.They had no issue on assembling the holding sleeve, the slip sleeve, the screwdriver shaft, and using the unit during the procedure.However, they were not able to disassemble those devices.The procedure was completed without surgical delay.The patient outcome was unknown.This complaint involves two (2) devices.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a review of the device history record.Device history lot part number: 03.614.036, lot number: 8289568, manufacturing site: hägendorf, release to warehouse date: 19.Feb.2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary investigation selection investigation site: cq zuchwil, selected flow(s): device interaction/functional.Visual inspection: upon visual inspection of the complaint device it can be seen that the sleeve got received assembled to the hold-sl.In addition, the instrument shows some sings of use from use over the years but is otherwise in a good condition.Functional test: during investigation a functional test was performed, the sleeve was easily to disassemble from the hold-si.The instrument passed the functional test.Dimensional inspection: the article has passed the function test, no issue could be confirmed, and therefore no dimensional inspection is needed.Document/specification review: drawings and revisions are in accordance to dhr of production lot 8289568.All relevant features are defined on the used drawing revisions of dhr of production lot 8289568.Summary: we are not able to reproduce or confirm this incident, as the part is fully functional.Unfortunately we are not able to determine the exact reason for this occurrence, we assume that during the operation an application error may have taken place.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SLIP SLEEVE FOR THREADED HOLDING SLEEVE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9991067
Report Number8030965-2020-03069
Device Sequence Number3699676
Product Code LXH
UDI-Device Identifier07611819964051
UDI-Public(01)07611819964051
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.614.036
Device Lot Number8289568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2020
Initial Date Received by Manufacturer 04/03/2020
Supplement Date Received by Manufacturer05/18/2020
06/03/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date05/29/2020
06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEXAGONAL SCREWDRIVER SHAFT CROSS PINNED; HEXAGONAL SCREWDRIVER SHAFT CROSS PINNED; HOLD-SL; HOLD-SL; OUTERSLEEVE F/HOLDING SLEEVE NO. 03.614.; OUTERSLEEVE F/HOLDING SLEEVE NO. 03.614.